# SDR F3LA00114

- Difficulty date: May 31, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK, MAINTENANCE REPORTED EMERGENCY FLOOR PROXIMITY LIGHT PATH STRIP INOPERATIVE AND TRACK DAMAGED AT ROW 1 THROUGH ROW 3.  MAINTENANCE REPAIRED WIRING AND REPLACED LIGHT TRACK PER MM 33-50-00.  (M)
